Alert archive / Kentucky / Areal Flood Advisories in 2021
Areal Flood Advisory 21, NWS Jackson, KY
NWS Jackson, KY issued this areal flood advisory at Feb 28, 2021, 10:56 PM EST for 8 counties in Kentucky. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2021, 10:56 PM EST (03:56 UTC)
- Expired
- Mar 1, 2021, 3:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Bell County, KY, Clay County, KY, Harlan County, KY, Knox County, KY, Leslie County, KY, Letcher County, KY, McCreary County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 68 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.9 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 419 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.5
The text
As transmitted.
304
WGUS83 KJKL 010356
FLSJKL
Flood Advisory
National Weather Service Jackson KY
1056 PM EST Sun Feb 28 2021
KYC013-051-095-121-131-133-147-235-010800-
/O.NEW.KJKL.FA.Y.0021.210301T0356Z-210301T0800Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bell KY-Clay KY-Harlan KY-Knox KY-Leslie KY-Letcher KY-McCreary KY-
Whitley KY-
1056 PM EST Sun Feb 28 2021
The National Weather Service in Jackson has issued a
* Urban and Small Stream Flood Advisory for...
Southeastern McCreary County in south central Kentucky...
Whitley County in south central Kentucky...
Bell County in southeastern Kentucky...
Southeastern Clay County in southeastern Kentucky...
Harlan County in southeastern Kentucky...
Central Knox County in southeastern Kentucky...
Southern Leslie County in southeastern Kentucky...
Southwestern Letcher County in southeastern Kentucky...
* Until 300 AM EST.
* At 1056 PM EST, Doppler radar indicated heavy rain due to
thunderstorms. This will cause urban and small stream flooding.
Some locations that will experience flooding include...
Williamsburg, Barbourville, Harlan, Pineville, Middlesboro,
Cumberland, Loyall, Evarts, Lynch, Benham, Wallins Creek,
Wallsend, Fourmile, Wasioto, Straight Creek, Cary, Clear Creek
Springs, East Pineville, Blanche and Arjay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3661 8472 3700 8360 3697 8287 3695 8286
3690 8287 3686 8291 3685 8307 3678 8313
3674 8314 3667 8342 3667 8353 3658 8369
3660 8470
$$
GREIF1 follow-up statement
804
WGUS83 KJKL 010558
FLSJKL
Flood Advisory
National Weather Service Jackson KY
1258 AM EST Mon Mar 1 2021
KYC013-051-095-121-131-133-147-235-010800-
/O.CON.KJKL.FA.Y.0021.000000T0000Z-210301T0800Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bell KY-Clay KY-Harlan KY-Knox KY-Leslie KY-Letcher KY-McCreary KY-
Whitley KY-
1258 AM EST Mon Mar 1 2021
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
3 AM EST EARLY THIS MORNING FOR SOUTHEASTERN MCCREARY, WHITLEY,
BELL, SOUTHEASTERN CLAY, HARLAN, CENTRAL KNOX, SOUTHERN LESLIE AND
SOUTHWESTERN LETCHER COUNTIES...
At 1258 AM EST, Doppler radar indicated that the showers were
weakening over the area, but another quarter to half an inch of rain
will be possible through 3 am.
Some locations that will experience flooding include...
Williamsburg, Barbourville, Harlan, Pineville, Middlesboro,
Cumberland, Loyall, Evarts, Lynch, Benham, Wallins Creek,
Wallsend, Fourmile, Wasioto, Straight Creek, Cary, Clear Creek
Springs, East Pineville, Blanche and Arjay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3661 8472 3700 8360 3697 8287 3695 8286
3690 8287 3686 8291 3685 8307 3678 8313
3674 8314 3667 8342 3667 8353 3658 8369
3660 8470
$$
GREIFWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this areal flood advisory went out at Feb 28, 6:29 PM EST, 4 hours 27 minutes earlier.
Area forecast discussion, Feb 28, 6:29 PM EST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 629 PM EST Sun Feb 28 2021 .SHORT TERM...(This evening through Monday night) Issued at 530 PM EST SUN FEB 28 2021 Late this afternoon, an upper level low was rotating across the Hudson Bay region with a trough axis extending southwest into the Southern Rockies while an upper level ridge as centered near the southern tip of FL and extending north into the western Atlantic and southwest into the southern Gulf of Mexico. Multiple shortwaves in southwest flow were moving from the southern Plains across the OH Valley and into the mid Atlantic states while a more robust northern stream shortwave was working into the western Great Lakes. At the surface, an area of low pressure was centered in the upper peninsula of MI vicinity with a cold front trailing south to near the confluence of the OH and MS Rivers and then south and southwest into the Southern Plains. Meanwhile, a warm front extended east across the OH Valley into the central Appalachians. A sfc trough/differential heating boundary extended from near Rockcastle County east to around Martin County with rain cooled air in the lower 60s to the north and upper 60s to around 70 readings to the south. Locally, convection was occurring near and just north of this with torrential rainfall rates and probably a few wind gusts. Copious amounts of moisture is being transported into the area at low and mid levels. Divergence at 300 mb is analyzed across the central portion of the area with some weak frontogenesis in the 925 to 850 mb layer. PW is in the 1.2 to 1.4 inch range at the present time with the plume expected to shift southeast. Instability remains on the limited side, and bulk shear is generally overwhelming or not balanced with the instability. There is some potential for convection to have more of a balance of shear and instability further southwest over the next couple of hours. However, the heavy rain rates on top of already saturated ground remains the greatest concern with convection. Multiple Flood Warnings and an embedded flash flood warning is in effect. The heaviest rain axis over the next 3 hours should be from Pulaski County east to near Jackson to Paintsville. As the cold front approaches from the northwest and the shortwave trough moves across the Great Lakes and then the 500 mb trough axis approaches from the west tonight and into tomorrow, the axis of heaviest rain will shift southeast this evening into tonight and eventually become a bit more progressive. The heavier rain tonight into early on Monday morning should generally be from near the Mountain Parkway and points to the south. The axis of heavier rain tonight should be from the Lake Cumberland region east northeast near the Hal Rogers parkway and Ky 80 corridor into Pike County. Thus, the threat for flooding or flash flooding should increase through the evening in locations further to the south and southeast not currently in a Flood Warning or Flash Flood Warning. On top of all that, as the water from the recent rounds of rain and rain tonight collects into the larger creeks and area rivers, rivers across the region will continue to rise or rise again. Some points in the KY basin and Red River basin are already in flood and rainfall tonight should lead to rises on the Cumberland with Barbourville and Williamsburg most probable to reach or exceed flood stage. If rain were to be linger a bit longer nearer to the VA border and east into the Sandy than is currently expected, flooding could occur at Pineville on the Cumberland, Jackson on the North Fk of the KY, Paintsville on the Levisa Fk Big Sandy, and perhaps Hazard on the KY. Rain will taper off from northwest to southeast overnight as the cold front pushes toward the crest of the Appalachians and then well southeast of the area during the day on Monday as the 500 mb trough axis shifts east of the area with height rises expected from late Monday into Monday night. The threat for additional flash flooding will diminish as convection diminishes later this evening, but high water should persist on creeks and streams as well as area rivers through the night and into Monday. A secondary front should weaken as it sags into the OH Valley late Tue and into Tue night, with sfc high pressure nosing into the area. Behind the boundary on Monday, temperatures will be cooler a few degrees below normal. Drier air moving into the area should lead to a somewhat cold night Monday night with deeper northern and eastern valley locations dipping into the lower 20s. .LONG TERM...(Tuesday through Sunday) Issued at 610 PM EST SUN FEB 28 2021 Overall, a fairly uneventful extended is in store. We begin Tuesday under the influence of high pressure and a colder airmass that moved in behind the cold front that passed during the short term. Temperatures Tuesday will run slightly below seasonal normals from the upper 40s to lower 50s. Models have come to better agreement for the system impacting the region on Wednesday. An upper level southern stream wave, initially over the Southern Plains, will be traveling east, dampening as it does so. It looks to make it near our area over Wednesday, supporting a low at the surface over the Deep South. The general consensus is for the upper level wave and associated surface features to be confined further south, keeping most of the precip out of our area for the most part. There is still some guidance suggesting some of this precip could make its way into portions of our area, especially the southern portions. However, in general, the trend has been further south and if this trend continues the PoPs may need to be lowered further or shifted south. Beyond Wednesday, things continue to look quiet thankfully. After a brief time of warmer temperatures in the mid 50s Wednesday, temperatures again cool down to slightly below seasonal norms as we sit under an area of northwest flow. The flow begins to amplify traveling towards the end of the period. An upper level low moves over the Four Corners region by Friday. There is currently decent agreement in keeping this low moving south as it weakens and travels east, keeping any associated weather south of our area with it. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) ISSUED AT 629 PM EST SUN FEB 28 2021 A challenging TAF forecast this time around, with all the ongoing heavy rain and extensive cloud cover. The TAF sites will experience periods of mostly IFR conditions through around 8Z Monday, as widespread rains showers and a few thunderstorms continue to move across the forecast area. The worst condition's will occur with any thunderstorms or intense rain showers. Cloud bases could extend downward to LIFR levels for brief periods this evening and tonight at JKL, LOZ, and SME. The rain should finally begin to taper off early Monday morning, and be out of eastern Kentucky early Monday afternoon. Areas of fog, which could be dense at times, will also occur from time to time around the area, and could contribute to lower VSBYs at the TAF sites. We should see VFR conditions returning to the airports around 18Z on Monday, as the rain exits to our east and clouds begin to scatter out a bit. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday morning for KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && SHORT TERM...JP LONG TERM...HAS AVIATION...AR
Hazardous weather outlook, Feb 28, 4:21 PM EST, 6 hours 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 421 PM EST Sun Feb 28 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-020030- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 421 PM EST Sun Feb 28 2021 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This evening and tonight. Rounds of heavy rain are expected this evening and into tonight. The heaviest rain will gradually push southeast across eastern Kentucky during this time. This rain will lead to a threat for flooding of streams, creeks, and rivers. In addition, flash flooding is also possible. Any thunderstorms late this afternoon and evening will produce heavy rain. In locations along and south of the Mountain Parkway, stronger thunderstorms could produce gusty winds in excess of 35 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Flooding along portions of the Cumberland, Red, and Kentucky river basins will continue through the early portion of the week. High water is also expected through Tuesday in the Big Sandy River basin. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any instances of flooding or rainfall amounts over an inch through tonight. JP/HAS
In the hours before
Special weather statement, Feb 28, 9:55 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service JACKSON KY
955 PM EST Sun Feb 28 2021
KYZ079-080-084>086-010330-
Whitley-McCreary-Knox-Laurel-Pulaski-
955 PM EST Sun Feb 28 2021
...A STRONG THUNDERSTORM WILL AFFECT LAUREL...KNOX...SOUTHEASTERN
PULASKI...MCCREARY AND WHITLEY COUNTIES...
At 955 PM EST, a strong thunderstorm was located over Greenwood, or
10 miles north of Whitley City, moving east at 50 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
London, Williamsburg, Barbourville, Whitley City, Julip, Fariston,
Swan Lake, Cumberland Falls S.P., Co-
Operative, Mount Victory, Gausdale, Cranes Nest, Krupp, Bark Camp,
Dixie, Blue Heron, Avis, Siler, Honeybee and Dewitt.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3660 8468 3680 8461 3682 8458 3684 8459
3721 8445 3721 8435 3717 8431 3721 8426
3720 8395 3717 8397 3711 8392 3711 8387
3706 8388 3703 8383 3702 8374 3700 8372
3681 8373 3679 8380 3672 8383 3666 8392
TIME...MOT...LOC 0255Z 259DEG 45KT 3688 8448
GREIFLocal storm report, Feb 28, 10:04 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1004 PM EST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD KRYPTON 37.31N 83.34W
02/28/2021 PERRY KY EMERGENCY MNGR
HIGHWAY 451 SHUT DOWN DUE TO FLASH FLOODING.
FIRE DEPARTMENT HAD TO RESCUE SOMEONE.
&&
KASLocal storm report, Feb 28, 10:11 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1011 PM EST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 1 S MARETBURG 37.35N 84.39W
02/28/2021 ROCKCASTLE KY TRAINED SPOTTER
WATER RESECUE ON FREEDOM SCHOOL RD.
UNDERWAY. PERSON IS TRAPPED IN THEIR CAR
SURROUNDED BY FLOOD WATERS.
&&
KASLocal storm report, Feb 28, 10:13 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1013 PM EST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLOOD MANCHESTER 37.15N 83.76W
02/28/2021 CLAY KY FIRE DEPT/RESCUE
APPROXIMATELY ONE FOOT OF RUNNING WATER NEAR
THE INTERSECTION OF RICHMOND RD AND TOWN
BRANCH RD. HWY 638 NEAR MANCHESTER HAS BEEN
CLOSED DUE TO FLOODING. TWO MUDSLIDES NEAR
PONDERS BRANCH RD HAVE BLOCKED THE ROAD.
&&
BATZSpecial weather statement, Feb 28, 10:38 PM EST, 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1038 PM EST Sun Feb 28 2021
KYZ085>088-116-117-010430-
Whitley-Clay-Knox-Bell-Harlan-Leslie-
1038 PM EST Sun Feb 28 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARLAN...BELL...KNOX...
SOUTHWESTERN LESLIE...SOUTHEASTERN WHITLEY AND SOUTHERN CLAY
COUNTIES...
At 1038 PM EST, a strong thunderstorm was located over Dishman
Springs, or over Barbourville, moving east at 55 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Barbourville, Harlan, Pineville, Manchester, Hyden, Middlesboro,
Loyall, Wallins Creek, Julip, Sandy Fork, Hoskinston, Bledsoe,
Brightshade, Varilla, Swan Lake, Coldiron, Ponza, Goose Rock, Black
Snake and Gausdale.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3660 8421 3717 8380 3717 8327 3671 8332
3667 8343 3667 8353 3662 8364 3658 8369
TIME...MOT...LOC 0338Z 259DEG 49KT 3687 8393
GREIFLocal storm report, Feb 28, 10:43 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1043 PM EST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD LEE CITY 37.74N 83.33W
02/28/2021 WOLFE KY NWS EMPLOYEE
HIGHWAY 205 FLOODED.
&&
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:13 PM EST | River Flood Warning | JKL | Magoffin | 11 hr |
| Feb 28, 7:18 PM EST | Special Weather Statement | JKL | Clay, Leslie, Owsley, Perry | 57 min |
| Feb 28, 7:49 PM EST | Areal Flood Advisory | JKL | Clay, Floyd, Harlan, Knott, Knox, Laurel and 6 more | 34 min |
| Feb 28, 8:14 PM EST | Areal Flood Warning | JKL | Clay, Jackson, Knox, Laurel, McCreary, Owsley and 4 more | 3 hr |
| Feb 28, 8:16 PM EST | Special Weather Statement | JKL | Knott, Pike | 59 min |
| Feb 28, 8:17 PM EST | River Flood Warning | JKL | Breathitt | 56 hr |
| Feb 28, 8:22 PM EST | Areal Flood Warning | JKL | Bell, Clay, Floyd, Harlan, Knott, Knox and 8 more | 3 hr |
| Feb 28, 8:22 PM EST | River Flood Warning | JKL | Clay | 29 hr |
| Feb 28, 9:06 PM EST | River Flood Warning | JKL | Johnson | 61 hr |
| Feb 28, 9:11 PM EST | Special Weather Statement | JKL | McCreary, Pulaski, Wayne | 49 min |
| Feb 28, 9:20 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 25 min |
| Feb 28, 9:30 PM EST | Special Weather Statement | JKL | Leslie | 45 min |
| Feb 28, 9:55 PM EST | Special Weather Statement | JKL | Knox, Laurel, McCreary, Whitley | 35 min |
| Feb 28, 10:02 PM EST | Areal Flood Warning | JKL | Estill, Jackson, Johnson, Lee, Magoffin, Menifee and 4 more | 9 hr |
| Feb 28, 10:18 PM EST | Flash Flood Warning | JKL | Breathitt, Estill, Floyd, Jackson, Johnson, Lee and 7 more | 4 hr |
| Feb 28, 10:38 PM EST | Special Weather Statement | JKL | Bell, Clay, Knox, Leslie | 52 min |
| Feb 28, 11:15 PM EST | Flash Flood Warning | JKL | Clay, Jackson, Knox, Laurel, McCreary, Owsley and 4 more | 4 hr |
| Feb 28, 11:18 PM EST | Flash Flood Warning | JKL | Bell, Clay, Floyd, Harlan, Knott, Knox and 8 more | 4 hr |
| Feb 28, 11:28 PM EST | Special Weather Statement | JKL | Harlan | 32 min |
| Mar 1, 2:33 AM EST | Areal Flood Warning | JKL | Breathitt, Estill, Floyd, Jackson, Johnson, Lee and 7 more | 15 hr |
| Mar 1, 2:38 AM EST | Areal Flood Warning | JKL | Breathitt, Estill, Jackson, Laurel, Lee, Magoffin and 5 more | 13 hr |
| Mar 1, 2:43 AM EST | Areal Flood Warning | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 13 hr |
| Mar 1, 2:48 AM EST | Areal Flood Warning | JKL | Breathitt, Floyd, Jackson, Knott, Magoffin, Owsley and 1 more | 13 hr |
| Mar 1, 2:52 AM EST | Areal Flood Warning | JKL | Breathitt, Clay, Floyd, Jackson, Knott, Leslie and 4 more | 13 hr |
| Mar 1, 2:58 AM EST | Areal Flood Warning | JKL | Bell, Clay, Floyd, Harlan, Jackson, Knott and 12 more | 13 hr |
| Mar 1, 3:02 AM EST | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Leslie, Letcher and 4 more | 7 hr |
| Mar 1, 4:14 AM EST | River Flood Warning | JKL | Perry | 18 hr |
| Mar 1, 4:14 AM EST | River Flood Advisory | JKL | Letcher | 3 hr |
| Mar 1, 5:55 AM EST | River Flood Advisory | JKL | Pike | 31 hr |
| Mar 1, 6:10 AM EST | River Flood Warning | JKL | Pike | 17 hr |
| Mar 1, 6:50 AM EST | River Flood Warning | JKL | Letcher | 74 min |
| Mar 1, 8:08 AM EST | River Flood Advisory | JKL | Letcher | 6 hr |
| Mar 1, 8:18 AM EST | River Flood Advisory | JKL | Harlan | 12 hr |
| Mar 1, 8:38 AM EST | River Flood Warning | JKL | Magoffin | 17 hr |
| Mar 1, 10:05 AM EST | River Flood Warning | JKL | Bell | 12 hr |
| Mar 1, 2:00 PM EST | Areal Flood Warning | JKL | Morgan | 3 hr |
| Mar 1, 3:38 PM EST | Areal Flood Warning | JKL | Magoffin, Morgan, Rowan | 44 hr |
| Mar 1, 3:59 PM EST | Areal Flood Warning | JKL | Martin, Pike | 25 hr |
| Mar 1, 4:03 PM EST | Areal Flood Warning | JKL | Leslie, Perry | 14 days |
| Mar 1, 5:42 PM EST | Areal Flood Warning | JKL | Breathitt | 9 hr |
Nearby
Areal Flood Advisories in Kentucky, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.